A regulator map for surfaces with an isolated singularity
Compositio Mathematica, Tome 78 (1991) no. 2, p. 161-184
@article{CM_1991__78_2_161_0,
     author = {Collino, Alberto},
     title = {A regulator map for surfaces with an isolated singularity},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {2},
     year = {1991},
     pages = {161-184},
     zbl = {0742.14033},
     mrnumber = {1104785},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1991__78_2_161_0}
}
Collino, A. A regulator map for surfaces with an isolated singularity. Compositio Mathematica, Tome 78 (1991) no. 2, pp. 161-184. http://www.numdam.org/item/CM_1991__78_2_161_0/

1 S. Bloch, Algebraic K-theory and Algebraic Geometry, in Algebraic K-theory I, Lect. Notes in Math. 341, Springer-Verlag, Berlin (1973), pp. 259-265. | MR 469918 | Zbl 0289.14005

2 A. Collino, Quillen's K-theory and algebraic cycles on almost non-singular varieties, Illinois Journal of Mathematics 25 (1981) 654-666. | MR 630843 | Zbl 0496.14005

3 P. Griffiths, On the periods of certain rational integrals, Annals of Math. 90 (1969) 460-541. | MR 260733 | Zbl 0215.08103

4 P. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley, New York (1978). | MR 507725 | Zbl 0408.14001

5 P. Griffiths and W. Schmid, Recent developments in Hodge theory: a discussion of techniques and results, in Discrete Subgroups of Lie Groups, Bombay, Oxford Univ. Press (1973), pp. 31-127. | MR 419850 | Zbl 0355.14003

6 R. Hartshorne, Algebraic Geometry, Springer-Verlag, Berlin (1977). | MR 463157 | Zbl 0367.14001

7 M. Levine, K-groups of surface singularities and modules of finite length, Compositio Math. 59 (1986) 21-40. | Numdam | MR 850118 | Zbl 0596.14027

8 M. Levine, Localization on singular varieties, Invent. Math. 91 (1988) 423-464. | MR 928491 | Zbl 0646.14010

9 J.P. Serre, Groupes Algebriques et Corps de Classes, Hermann, Paris (1959). | Zbl 0097.35604

10 V. Srinivas, K1 of the cone over a curve, J. reine angew. Math. Crelle 381 (1987) 37-50. | MR 918839 | Zbl 0631.14007